# SDR AU960154

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 47896WVC47820X
- Condition: Failed
- Location: M/R Mast/Swashpl
- Component: Aerosp, MAINMAST
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR MAST BEARING FAILED - EVIDENCE OF EXTENSIVE PITTING AND BRINNELLING WITH CORROSION ALSO PRESENT - SUSPECT CORROSIONINITIATED BY CONDENSATION - AIRCRAFT IS IDLE FOR LONG PERIODS OF TIME - METAL CONTAMINATION OF MAIN TRANSMISSION
